Alert archive / Colorado / Flash Flood Warnings in 2007

Flash Flood Warning 27, NWS Denver/Boulder, CO

August 2, 2007Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 2, 2007, 11:13 PM MDT for Weld County, Colorado. It took effect at Aug 2, 2007, 11:19 PM MDT. It was in force for 116 min. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 2, 2007, 11:13 PM MDT (05:13 UTC)
In effect from
Aug 2, 2007, 11:19 PM MDT
Expired
Aug 3, 2007, 1:15 AM MDT
In force
116 min
Issued by
NWS Denver/Boulder, CO
Area
Whole counties

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 11:57 PM MDTFLASH FLOODNne Fort Lupton, COSIX TO EIGHT INCHES WATER FLOWING ACROSS COUNTY ROAD 18
Aug 3, 12:03 AM MDTFLASH FLOOD2 Ne Fort Lupton, COSEVERAL ROADS WASHED OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
777 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 030519
FFWBOU
COC123-030715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1113 PM MDT THU AUG 2 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 115 AM MDT

* AT 1113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
VERY HEAVY RAIN FROM A THUNDERSTORM COVERING MUCH OF SOUTHWEST WELD 
COUNTY. THIS STORM WAS MOVING SLOWLY NORTHEAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUDSON AND
  FORT LUPTON.

DOPPLER RADAR ESTIMATES THAT AROUND OVER 3 INCHES OF RAIN HAS  
FALLEN FROM THIS STORM IN THE LAST 2 HOURS BETWEEN FORT LUPTON AND 
MILTON RESERVOIR. ADDITIONAL STORMS WILL CONTINUE TO MOVE INTO THE 
AREA DURING THE NEXT FEW HOURS...RESULTING IN CONTINUED HEAVY RAIN 
AND FLOODING. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. 

LAT...LON 4019 10486 4007 10487 4007 10453 4025 10456

$$
SWE
2 follow-up statements
000 
WGUS75 KBOU 030630
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1224 AM MDT FRI AUG 3 2007

COC123-030715-
WELD CO-
1224 AM MDT FRI AUG 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
SOUTHWESTERN WELD COUNTY...

AT 1224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 13 MILES EAST OF FORT LUPTON...OR
ABOUT 20 MILES SOUTHEAST OF GREELEY. THIS STORM WAS MOVING NORTHEAST 
AT 10 MPH. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORT LUPTON.

DOPPLER RADAR ESTIMATES THAT UP TO 4 INCHES OF RAIN HAS FALLEN FROM 
THIS STORM IN THE LAST 3 HOURS. THE HEAVIEST RAIN HAS MOVED OUT OF 
THE FLASH FLOOD AREA...BUT CONSIDERABLE FLOODING REMAINS. 

SPOTTERS IN THE AREA...INDICATED SEVERAL ROADS WASHED OUT IN THE 
FORT LUPTON AREA...INCLUDING AREAS ALONG COUNTY ROAD 18 AND NEAR THE 
ARISTOCRAT SUBDIVISION NEAR COUNTY ROADS 18 AND 14. THERE WAS ALSO 
WATER OVER THE ROAD AT HIGHWAY 85 AND COUNTRY ROAD 16

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4019 10486 4007 10487 4007 10453 4025 10456

$$
ENTREKIN
000 
WGUS75 KBOU 030719
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
114 AM MDT FRI AUG 3 2007

COC123-030724-
WELD CO-
114 AM MDT FRI AUG 3 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN WELD 
COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. WELD COUNTY 
OFFICIALS INDICATED NO PROBLEM AREAS. 

HOWEVER...THERE STILL MAY BE SOME STANDING WATER ACROSS LOW LYING 
AREAS AND SOME INTERSECTIONS AND COUNTY ROADS MAY STILL HAVE WATER 
ON THEM AROUND THE FORT LUPTON AREA. MOTORISTS ARE STILL URGED TO 
USE CAUTION IN DRIVING THROUGH SOUTHWEST WELD COUNTY TONIGHT. 


LAT...LON 4019 10486 4007 10487 4007 10453 4025 10456

$$
ENTREKIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:00 PM MDT, 8 hours 13 minutes earlier.

Area forecast discussion, Aug 2, 3:00 PM MDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT THU AUG 02 2007

.SHORT TERM...PLENTY OF LOW LEVEL MOISTURE ON THE PLAINS BEHIND
YESTERDAYS FRONT WITH DEWPOINTS ONLY DROPPING INTO THE MID TO UPPER
50S THIS AFTERNOON TO LOWER 60S FARTHER EAST.  COOLER TEMPERATURES
THOUGH ARE ALSO IN PLACE AND THIS HAS KEPT MOST OF THE PLAINS CAPPED
SO FAR EXCEPT FOR AN AREA OF CONVERGENCE ALONG THE PALMER DIVIDE.
IT MAY REMAIN TOO COOL FOR CONVECTION TO DEVELOP OVER THE MORE
EASTERN PLAINS...BUT STORMS FROM ELSEWHERE COULD MOVE IN EVEN AFTER
DARK.  FLOW IS BECOMING MORE SELY AND INCREASING AND THE NAM SHOWS
PRETTY BRISK SE FLOW OVERNIGHT WHICH COULD SUPPORT SOME STORMS WELL
INTO THE NIGHT ON THE PLAINS THAT MOVE IN FROM THE WEST.  THE UPPER
LEVEL FLOW IS MORE FAVORABLE TODAY FOR STORMS TO MOVE TO THE EAST AS
THE UPPER LEVEL RIDGE HAS SHIFTED SLIGHTLY EAST AND SOUTH.  SO WITH
STORMS DEVELOPING NOW IN THE MOUNTAINS IN THE MONSOON MOISTURE THESE
ARE EXPECTED TO EVENTUALLY PUSH OFF/REDEVELOP EASTWARD INTO THE
URBAN CORRIDOR OVER THE NEXT FEW HOURS.  SO FAR STORMS ARE MOVING
FROM THE SOUTHWEST BUT HAVE WEEKEND AS THEY COME OFF THE FOOTHILLS
WITH THE LOWER LEVEL AIR STILL TOO STABLE.  TEMPERATURES HAVE WARMED
INTO THE LOW 80S WHICH SHOULD BE GETTING CLOSER TO SUPPORTING STORMS
OFF THE FOOTHILLS.  LATEST ACARS SOUNDINGS HEADING EAST INDICATE A
SLIGHT COOLING WHERE THE CAP NEAR 700 MB WAS BUT AN INCREASE IN THE
HIGHER LEVEL TEMPS AND THIS MAY BE WHAT IS ALSO KEEPING THINGS
DOWN.  BUT WITH MOISTURE HOLDING (GPS PRECIPITABLE WATER INSTRUMENT
IN BOULDER HAS SHOWN PRECIPITABLE WATER INCREASING ALL DAY WITH OVER
1.3 INCHES NOW) WOULD HAVE TO THINK STORMS HAVE A DECENT CHANCE OF
GETTING ONTO THE PLAINS.  PROBABLY THE 40 PERCENT POPS CURRENTLY IN
THE FORECAST FOR THIS EVENING WILL SUFFICE.  GIVEN SOME
UNCERTAINTIES WILL HOLD OFF ON HOISTING ANY FLASH FLOOD WATCH AT
THIS TIME BUT CERTAINLY AT LEAST BRIEF HEAVY RAINS COULD BE PRODUCED
BY SOME STORMS.

TOMORROW THE FLOW BECOMES EVEN MORE WESTERLY ALOFT AND THE MAIN
MOISTURE PLUME CENTERS OVER THE MOUNTAINS SO STORMS SHOULD BE ABLE
TO EASILY MOVE OFF THE HIGHER TERRAIN.  TEMPERATURES ARE ALSO
EXPECTED TO REBOUND BUT THE AMOUNT OF LOW LEVEL MOISTURE AND THE CAP
STRENGTH WILL BE THE UNCERTAINTIES.  PRETTY MUCH KEPT THE CURRENT
FORECAST WHICH INDICATES BEST CHANCE ON THE PLAINS AS YOU MOVE
CLOSER TO THE FOOTHILLS WITH A CAP HOLDING THINGS DOWN FARTHER EAST.

.LONG TERM...HOPE REMAINS ALIVE FOR THOSE OF US STILL WISHING FOR
SOME BENEFICIAL RAINFALL. HOT MID-UPPER LEVEL TEMPERATURES AT THE
CORE OF THE MEAN HIGH PRES RIDGE ALOFT NOW WOBBLING OVER THE STATE
STILL PROGGED BY THE VARIOUS MODELS AT OUR DISPOSAL TO SHIFT E-SEWRD
OVER THE NEXT FEW DAYS. THIS E-SEWRD DISPLACEMENT WILL ALLOW A
SIMILAR SHIFT IN THE SUBTROPICAL MOISTURE PLUME CURRENTLY TO OUR
WEST...BUT IT NOW APPEARS NOT UNTIL LATE IN THE WEEKEND. EVEN SO A
SLIGHT SHIFT IN TH RIDGE RESULTS IN SLIGHT COOLING ALOFT ON
SATURDAY. AT LOWER LEVELS...WIND/TEMPERATURE/PRESSURE FIELDS SHOW A
WEAK FRONTAL BNDRY SLIDING SWRD ACROSS THE NERN PLAINS SATURDAY
MORNING. DO NOT SEE MUCH COOLING WITH ITS PASSAGE...BUT DEWPT AND
THETA-E FIELDS INDICATE A STEADY REDUCTION IN LOW-LEVEL MOISTURE
BEHIND THE FRONT THROUGH THE DAY. HOWEVER FORECAST SOUNDINGS AND
SPATIAL CROSS SECTIONS STILL INDICATE ADEQUATE MOISTURE...AND STEEP
ENOUGH LAPSE RATES TO GENERATE SCATTERED T-STORMS IN THE HIGH
COUNTRY AND FOOTHILLS AND ISOLATED TO WDLY SCATTERED STORMS ON THE
PALMER DVD AND NEARBY PLAINS DURING THE AFTERNOON AND EVENING.
POST-FRONTAL ENVIRONMENT FARTHER OUT ACROSS THE NERN PLAINS APPEARS
TOO STABLE FOR ANY T-STORMS DVLPMNT. EXPECT TEMPERATURES ON SATURDAY
TO BE ABOUT THE SAME AS THE DAY BEFORE EVEN WITH THE WEAK FRONTAL
PASSAGE.

BY SUNDAY...WITH THE MONSOONAL MOISTURE PLUME INCHING CLOSER TO THE
FRONT RANGE...CHANCES FOR MEASURABLE PRECIPITATION SHOULD GO UP.
MODELS SHOW THE PREVIOUS DAYS FRONTAL BNDRY STALLING OUT SOMEWHERE
ACRS SERN COLORADO. MODELS SHOW SELY LOW-LEVEL FLOW DVLPG ON THE
PLAINS DURING THE MORNING WHICH ADVECTS HIGHER THETA-E AIR UP FM
SERN COLORADO/SWRN KANSAS DURING THE DAY. AS A RESULT SFC BASED
CAPES BY AFTERNOON IN THE 1500-2500 J/KG JUST EAST OF THE I-25 URBAN
CORRIDOR. FURTHERMORE MODELS HINT AT A WEAK DISTURBANCE NEAR 500MB
WHICH THEY SHOW PASSING OVER THE AREA AROUND 00Z/MONDAY. FOR THESE
REASONS...HAVE RAISED PRECIP CHANCES ALL AREAS...ESPLY DURING THE
EVENING HOURS. AS FOR TEMPERATURES...SLIGHT MODERATION IN THE POST
FRONTAL ENVIRONMENT SHOULD EQUATE TO A 1-3F WARMUP IN DAYTIME SFC
TEMPERATURES.

BY MONDAY...MODELS SHOW THE BACK EDGE OF THE SUBTROPICAL MOISTURE
PLUME PASSING OVER THE AREA. EMBEDDED WITHIN THIS FLOW MODELS SHOW A
WELL PRONOUNCED MID-LEVEL SHORTWAVE TROUGH AND VORT MAXIMA. TIMING
THEIR ARRIVAL ALWAYS A BIG CHALLENGE. BUT SHOULD THIS FEATURE ARRIVE
AS PROGGED BY THE GFS...SOMETIME LATE AFTERNOON OR EVENING...COULD
SEE THE BEST CHANCE FOR SIGNIFICANT RAINFALL ACROSS THE CWFA...MAYBE
A BIT TOO MUCH RAIN IN SOME AREAS. OF COURSE TIMING THESE FEATURES
THIS FAR OUT IS ALWAYS A REAL CHALLENGE. FOR THAT REASON WILL
REFRAIN FROM MAKING TOO MANY CHANGES TO THE PREVIOUS FCST PACKAGE.
JUST SOMETHING TO KEEP IN MIND.

FOR THE REMAINDER OF THE EXTENDED PERIOD...WITH THE MEAN UPPER RIDGE
MAKING SLOW WWRD PROGRESS BACK OVER THE CNTRL/SRN ROCKY MTN REGION
BY MIDWEEK...SHOULD SEE A GRADUAL REDUCTION IN STORM COVERAGE AS
WELL AS A SLIGHT INCREASE IN TEMPERATURES EACH DAY.

&&

.AVIATION...LIKELY TRW HIGHER TERRAIN AND SCT TRW LOWER TERRAIN
THROUGH 06Z.  SOME STORMS COULD LINGER LATER.S  MVFR CONDITONS
CIGS/VSBYS POSSIBLE WITH PASSING TSRA THUR PRD.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SZOKE/BAKER
Hazardous weather outlook, Aug 2, 11:05 AM MDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1105 AM MDT THU AUG 02 2007

COZ030>051-031200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1105 AM MDT THU AUG 02 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MOISTURE HAS INCREASED TODAY AT LOW LEVELS WITH EASTERLY FLOW.
TEMPERATURES THOUGH WILL BE COOLER THAN YESTERDAY AND THIS WILL KEEP
THE ATMOSPHERE CAPPED FOR AWHILE.  THE CAP SHOULD BE ABLE TO BREAK
IN THE MOUNTAINS AND FOOTHILLS AS THERE IS BETTER HEATING IN THESE
AREAS...SO THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON.  THESE
STORMS ARE EXPECTED TO DRIFT EASTWARD OFF THE FOOTHILLS AS THERE IS
A LITTLE MORE WESTERLY FLOW AT HIGHER LEVELS TODAY.  THIS SHOULD
BRING THUNDERSTORMS INTO THE URBAN CORRIDOR BY ABOUT 2PM BUT
CONTINUING INTO THE EVENING.  FARTHER EAST STORMS SHOULD BE MORE
SCATTERED AND DEVELOP LATER BUT COULD PERSIST WELL INTO THE NIGHT.
STORMS THAT DO DEVELOP TODAY COULD PRODUCE HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH EARLY NEXT WEEK AS A PLUME OF QUITE
MOIST AND UNSTABLE AIR HANGS OVER THE REGION. SOME OF THESE STORMS
LATE IN THE DAY MAY PRODUCE LOCALLY HEAVY RAINFALL...MAINLY OVER AND
NEAR THE MOUNTAINS. THEN LOOK FOR A RETURN TO SOMEWHAT DRIER AND
WARMER CONDITIONS BY TUESDAY AS THE HIGH PRESSURE RIDGE ALOFT SHIFTS
BACK OVER COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

D/L/SZOKE/BAKER

In the hours before

Local storm report, Aug 2, 8:45 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
845 PM MDT THU AUG 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.96 INCH       LARIMER            CO   MESONET

0830 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.92 INCH       LARIMER            CO   TRAINED SPOTTER

            4.92 INCHES RAIN PAST 2 HOURS

0825 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.00 INCH       LARIMER            CO   AMATEUR RADIO

            FOUR INCHES RAIN PAST HOUR

0825 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED CAMPUS WEST COLORADO STATE
            UNIVERSITY 2.00 INCHES RAIN SO FAR

0815 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   TRAINED SPOTTER

            WATER OVER ROAD AT FOSSIL CREEK AND HIGHWAY 287

0810 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.20 INCH       LARIMER            CO   TRAINED SPOTTER

            2.20 INCHES RAIN IN ONE HOUR ALONG WITH SMALL HAIL

0745 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.50 INCH       LARIMER            CO   AMATEUR RADIO

            2.5 INCHES RAIN IN 30 MINUTES AT 1-25 AND HARMONY

0700 PM     FLASH FLOOD      4 SW FORT COLLINS       40.51N 105.12W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            WATER IN CURBS 3 INCHES RAIN PAST 20 MINUTES

&&

JK
Local storm report, Aug 2, 9:00 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT THU AUG 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.96 INCH       LARIMER            CO   MESONET

0830 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.92 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0825 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED CAMPUS WEST COLORADO STATE
            UNIVERSITY 2.00 INCHES RAIN SO FAR

0825 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  E2.44 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

0825 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.00 INCH       LARIMER            CO   AMATEUR RADIO

            PAST HOUR

0815 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   TRAINED SPOTTER

            WATER OVER ROAD AT FOSSIL CREEK AND HIGHWAY 287

0810 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.20 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.50 INCH       LARIMER            CO   AMATEUR RADIO

            PAST 30 MINUTES AT 1-25 AND HARMONY

0700 PM     FLASH FLOOD      4 SW FORT COLLINS       40.51N 105.12W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            WATER IN CURBS 3 INCHES RAIN PAST 20 MINUTES

0650 PM     HEAVY RAIN       5 SSW FORT COLLINS      40.49N 105.10W
08/02/2007  M2.28 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

&&

JK
Local storm report, Aug 2, 9:08 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
908 PM MDT THU AUG 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.51 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0850 PM     HEAVY RAIN       3 SSW FORT COLLINS      40.52N 105.09W
08/02/2007  M5.31 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 1/2 HOURS

0845 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.55 INCH       LARIMER            CO   TRAINED SPOTTER

0845 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            2 FEET WATER OVER THE ROAD AT ELIZABETH AND SHIELDS

0838 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.96 INCH       LARIMER            CO   MESONET

0830 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.92 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0825 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED CAMPUS WEST COLORADO STATE
            UNIVERSITY 2.00 INCHES RAIN SO FAR

0825 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  E2.44 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

0825 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.00 INCH       LARIMER            CO   AMATEUR RADIO

            PAST HOUR

0815 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   TRAINED SPOTTER

            WATER OVER ROAD AT FOSSIL CREEK AND HIGHWAY 287

0810 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.20 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.50 INCH       LARIMER            CO   AMATEUR RADIO

            PAST 30 MINUTES AT 1-25 AND HARMONY

0700 PM     FLASH FLOOD      4 SW FORT COLLINS       40.51N 105.12W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            WATER IN CURBS 3 INCHES RAIN PAST 20 MINUTES

0650 PM     HEAVY RAIN       5 SSW FORT COLLINS      40.49N 105.10W
08/02/2007  M2.28 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

&&

JK
Local storm report, Aug 2, 9:22 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
922 PM MDT THU AUG 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.51 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0900 PM     HEAVY RAIN       3 SW FORT COLLINS       40.52N 105.11W
08/02/2007  M3.10 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 135 MINUTES

0900 PM     HEAVY RAIN       4 SE FORT COLLINS       40.51N 105.01W
08/02/2007  M2.18 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 135 MINUTES

0850 PM     HEAVY RAIN       3 SSW FORT COLLINS      40.52N 105.09W
08/02/2007  M5.31 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 1/2 HOURS

0845 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.55 INCH       LARIMER            CO   TRAINED SPOTTER

0845 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            2 FEET WATER OVER THE ROAD AT ELIZABETH AND SHIELDS

0838 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.96 INCH       LARIMER            CO   MESONET

0830 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.92 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0825 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED CAMPUS WEST COLORADO STATE
            UNIVERSITY 2.00 INCHES RAIN SO FAR

0825 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  E2.44 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

0825 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.00 INCH       LARIMER            CO   AMATEUR RADIO

            PAST HOUR

0815 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   TRAINED SPOTTER

            WATER OVER ROAD AT FOSSIL CREEK AND HIGHWAY 287

0810 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.20 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.50 INCH       LARIMER            CO   AMATEUR RADIO

            PAST 30 MINUTES AT 1-25 AND HARMONY

0700 PM     FLASH FLOOD      4 SW FORT COLLINS       40.51N 105.12W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            WATER IN CURBS 3 INCHES RAIN PAST 20 MINUTES

0650 PM     HEAVY RAIN       5 SSW FORT COLLINS      40.49N 105.10W
08/02/2007  M2.28 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

&&

JK
Local storm report, Aug 2, 9:32 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
932 PM MDT THU AUG 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SPRING CREEK EAST OF LEMAY OUT OF ITS BANKS

0920 PM     HEAVY RAIN       4 NW WELLINGTON         40.74N 105.06W
08/02/2007  M2.00 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST TWO AND ONE HALF HOURS

0902 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.51 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0900 PM     HEAVY RAIN       3 SW FORT COLLINS       40.52N 105.11W
08/02/2007  M3.10 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 135 MINUTES

0900 PM     HEAVY RAIN       4 SE FORT COLLINS       40.51N 105.01W
08/02/2007  M2.18 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 135 MINUTES

0850 PM     HEAVY RAIN       3 SSW FORT COLLINS      40.52N 105.09W
08/02/2007  M5.31 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 1/2 HOURS

0845 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  M2.55 INCH       LARIMER            CO   TRAINED SPOTTER

0845 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            2 FEET WATER OVER THE ROAD AT ELIZABETH AND SHIELDS

0838 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.96 INCH       LARIMER            CO   MESONET

0830 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.92 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 2 HOURS

0825 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED CAMPUS WEST COLORADO STATE
            UNIVERSITY 2.00 INCHES RAIN SO FAR

0825 PM     HEAVY RAIN       5 S FORT COLLINS        40.48N 105.07W
08/02/2007  E2.44 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

0825 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M4.00 INCH       LARIMER            CO   AMATEUR RADIO

            PAST HOUR

0815 PM     FLASH FLOOD      FORT COLLINS            40.56N 105.07W
08/02/2007                   LARIMER            CO   TRAINED SPOTTER

            WATER OVER ROAD AT FOSSIL CREEK AND HIGHWAY 287

0810 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.20 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       FORT COLLINS            40.56N 105.07W
08/02/2007  M2.50 INCH       LARIMER            CO   AMATEUR RADIO

            PAST 30 MINUTES AT 1-25 AND HARMONY

0700 PM     FLASH FLOOD      4 SW FORT COLLINS       40.51N 105.12W
08/02/2007                   LARIMER            CO   AMATEUR RADIO

            WATER IN CURBS 3 INCHES RAIN PAST 20 MINUTES

0650 PM     HEAVY RAIN       5 SSW FORT COLLINS      40.49N 105.10W
08/02/2007  M2.28 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 75 MINUTES

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:17 PM MDTFlash Flood WarningBOULarimer3 hr
Aug 2, 8:43 PM MDTFlash Flood WarningBOULarimer3 hr
Aug 3, 11:00 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 6 more10 hr

Nearby

Flash Flood Warnings in Colorado, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.